Your first contact was followed by i-pill which would avoid pregnancy
. But that i-pill wont protect you for your second act of intercourse.
Any intercourse can lead to pregnancy be it for any length of time. So you should have taken precaution in your second act too. But taking i-pill twice or more in a month can lead to delayed periods and reduces the contraceptive
efficacy of the pill.
Now if your girlfriend is having bleeding, it could be a side effect of i-pill. Spotting and unexpected vaginal bleeding is common after i-pill use, but its more within a week after its use.
You have not mentioned your girl friends due date of menses. If it nearby, then it could be that she has started menses as i-pill use can cause all types of menstrual disturbances be it early period, lighter bleeding or delayed periods.
Now there is no way of avoiding pregnancy for the contact you had. So you can just wait for her periods. If she doesnot have periods, you can do a pregnancy test.